# SDR AALA20161121009

- Difficulty date: November 17, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N7514A
- Make and model: Doug DC-9-82
- Aircraft serial: 49891
- Aircraft time: 75,510 hours, 40,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY EXIT LIGHT LENS IN AFT STAIRWAY BROKEN ON RIGHT LOWER PANEL.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-53-01.  OPERATIONAL CHECK GOOD.
